N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Generalized finite element method using proper orthogonal decomposition

W. Aquino, J. C. Brigham, C. J. Earls, and N. Sukumar. Generalized finite element method using proper orthogonal decomposition. International Journal for Numerical Methods in Engineering, 79(7):887–906, 2009.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Wilkins:2009:GFE,
	author = "W. Aquino and J. C. Brigham and C. J. Earls and 
                  N. Sukumar",
	title  = "Generalized finite element method using proper orthogonal
             decomposition",
	journal = IJNME,
 	volume = 79,
 	number = 7,
 	pages  = {887--906},
  	year   = "2009",
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/xfem/papers/xfem-pod.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {PUFEM/X-FEM}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20